Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Frequent urination, occasional pain of abdomen and kidney. UTI or enlarged prostrate?

Hi, I am 22. I started to urinate frequently these few days. I am not sure whether its due to drinking too much beers or masturbation. I don t feel any pain when I urinate but sometimes I feel my left abdominal and left kidney . Is it UTI or enlarge prostate or something else. I am quite worried as I have already seen a doctor and have been on antibiotics for 3 days, but I still feel the urge to urinate.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your symptoms are related to Urinary Tract infection as you are already taking Antibiotics from the last three days. Please perform Urine R/E to see any pus cells and blood cells. If there are that will resolve. Do urine R/E after 02 days after completion of Antibiotics for 05 days. If there is pus cells and blood perform urine C/S 48 hours afetr discontinuation of Antibiotics to check for sensitive ones that can resolve your problem.

I hope I am sucessful in solving your query If there are further you can ask me
Take care
Dr. Azhar Sattar
Answered: Fri, 11 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor